# SDR SWAA2016102509063

- Difficulty date: October 21, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 35,919 hours, 21,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Misaligned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHT COVER MISALIGNED.  ALIGNED COVER IAW AMM.
